MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE CRS RP INSRT SZ 3 6MM; KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE CRS RP INSRT SZ 3 6MM; KNEE TIBIAL INSERT
Model Number 1517-10-306
Medical Device Problem Codes Fracture (1260); Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Joint Laxity (4526)
Date of Event 09/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient's knee was revised to address fell and loosening of the tibial component at the cement to implant interface.Competitor cement was used.Patient fell more than once on operative knee fracturing the patella.When knee was exposed in surgery the constrained tibial insert (size 3 6mm) was 180 degrees backwards.The post had a significant piece sheered off.It appears and in the surgeon's best judgement, that the fall created enough flexion laxity that the poly spun 180 degrees and relocated itself.Doi: (b)(6) 2021, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a review of the device manufacturing records (dhr) was performed.The review found the product code 151710306 work order (b)(4) was manufactured on 21-feb- 2019.11 parts were manufactured per specification and all raw materials met specification.1 scrap part associated with this lot.1 part scrapped under scrap code a211: scratches.This scrap code has no correlation with the complaint failure mode.No reprocessing associated with this lot.A full review of the dhr and oms history was completed.There was no in process deviations found that could be linked to the complaint failure mode while the parts were being manufactured.Therefore, this complaint was deemed non-verifiable through the device history record review.No further action is required.

Brand Name
ATTUNE CRS RP INSRT SZ 3 6MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12539818
Report Number1818910-2021-21232
Device Sequence Number14478905
Product Code NJL
UDI-Device Identifier10603295055686
UDI-Public10603295055686
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1517-10-306
Device Catalogue Number151710306
Device Lot Number9052360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS RP INSRT SZ 3 6MM; ATUNE REV RP TIB BASE SZ 3 CEM; COMPETITOR CEMENT MANUFACTURER; UNK ATTUNE KNEE PATELLA; ATTUNE CRS RP INSRT SZ 3 6MM; ATUNE REV RP TIB BASE SZ 3 CEM; COMPETITOR CEMENT MANUFACTURER; UNK ATTUNE KNEE PATELLA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale